On the quantum invariants for the spherical Seifert manifolds

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)


We study the Witten-Reshetikhin-Turaev SU(2) invariant for the Seifert manifolds S 3/Gamma where Γ is a finite subgroup of SU(2). We show that the WRT invariants can be written in terms of the Eichler integral of modular forms with half-integral weight, and we give an exact asymptotic expansion of the invariants by use of the nearly modular property of the Eichler integral. We further discuss that those modular forms have a direct connection with the polyhedral group by showing that the invariant polynomials of modular forms satisfy the polyhedral equations associated to Γ.

Original languageEnglish
Pages (from-to)285-319
Number of pages35
JournalCommunications in Mathematical Physics
Issue number2
Publication statusPublished - Dec 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'On the quantum invariants for the spherical Seifert manifolds'. Together they form a unique fingerprint.

Cite this